MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF

MEDLINE INDUSTRIES, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Dislodged or Dislocated (2923); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Update to a2, a3a, a4, b3, b5, and h6: after further investigation, it has been determined that the patient is a 72-year-old male weighing 229 pounds.The incident occurred on 01/06/2026.According to the facility on 01/06/2026, after a foley catheter was inserted, the balloon was inflated with sterile water and the syringe was disconnected.Fluid was noted at the urethral opening coming out around the catheter, and upon retraction of the catheter, it completely came out.A second attempt was made using a new foley kit and the same issue occurred.A third attempt was made using a new foley kit, and no problems were reported.The original two foley balloons were tested and were shown to be leaking.The patient was discharged home.The health impact code has been updated to additional device required, and the medical device problem code has been updated to device dislodgement and leaking.The investigation involved historical data analysis and review of production records; the device was not returned.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 01/06/2026, after a foley catheter was inserted, the balloon was inflated with sterile water and the syringe was disconnected.Fluid was noticed at the urethral opening coming out around the catheter, and upon retraction of the catheter it completely came out.A second attempt was made using a new foley kit and the same issue occurred.A third attempt was made using a new foley kit and no problems were reported.The original two foley balloons were tested and were shown to be leaking.The patient was discharged home.
 
Event or Problem Description
According to the facility, two foley catheters with tears in the balloon were involved, and both catheters were inserted into a patient before the balloon defect was identified.
 
Additional Manufacturer Narrative
According to the facility, two foley catheters with tears in the balloon were involved, and both catheters were inserted into a patient before the balloon defect was identified.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24223320
Report Number1417592-2026-00075
Device Sequence Number20884460
Product Code OHR
UDI-Device Identifier10195327149871
UDI-Public10195327149871
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberDYND150816TS
Device Lot Number25ABW570
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight104 KG